Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 518, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 22, 2011, 5:23 PM EST for Gilmer County, Murray County, Pickens County, Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 22, 2011, 5:23 PM EST (22:23 UTC)
- Expired
- Dec 22, 2011, 5:48 PM EST
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Gilmer County, GA, Murray County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 144 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 22, 5:32 PM EST | TORNADO 0 | 4 Se Carters, GA | A NATIONAL WEATHER SERVICE AND EMERGENCY MANAGEMENT ASSESSMENT TEAM DETERMINED THAT A WEAK TORNADO WITH MAXIMUM WINDS OF 80 MPH TOUCHED DOWN AROUND 532 PM EST IN FAR SOUTHWESTERN GILMER COUNTY NEAR HIGHWAY 136. THE TORNADO TRAVELED EAST-NORTHEAST A TOTAL OF 1. |
| Dec 22, 5:36 PM EST | TSTM WND DMG | 4 S Ellijay, GA | EMA RELAYED A REPORT OF NUMEROUS TREES DOWN IN THE SOUTHERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 22, 3:20 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS52 KFFC 222223
SVRFFC
GAC123-213-227-222300-
/O.NEW.KFFC.SV.W.0518.111222T2223Z-111222T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EST THU DEC 22 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GILMER COUNTY IN NORTH CENTRAL GEORGIA
NORTHWESTERN PICKENS COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN MURRAY COUNTY IN NORTHWEST GEORGIA
* UNTIL 600 PM EST
* AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 15 MILES WEST OF TALKING ROCK... AND
MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLIJAY AND EAST ELLIJAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST THURSDAY EVENING
FOR NORTHERN GEORGIA.
&&
LAT...LON 3482 8433 3473 8426 3467 8425 3463 8419
3460 8422 3460 8425 3457 8429 3458 8433
3455 8434 3441 8465 3458 8465 3460 8472
3463 8473 3461 8475 3462 8488 3486 8452
3485 8442
TIME...MOT...LOC 2222Z 241DEG 48KT 3453 8474
$$1 follow-up statement
402
WWUS52 KFFC 222248
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EST THU DEC 22 2011
GAC123-213-227-222257-
/O.CAN.KFFC.SV.W.0518.000000T0000Z-111222T2300Z/
PICKENS GA-MURRAY GA-GILMER GA-
548 PM EST THU DEC 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR GILMER...SOUTHERN MURRAY AND
NORTHWESTERN PICKENS COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED OVER EASTERN GILMER COUNTY AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY
WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND OCCASIONAL LIGHTNING ARE
STILL POSSIBLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST THURSDAY EVENING
FOR NORTHERN GEORGIA.
LAT...LON 3482 8433 3473 8426 3467 8425 3463 8419
3460 8422 3460 8425 3457 8429 3458 8433
3455 8434 3441 8465 3458 8465 3460 8472
3463 8473 3461 8475 3462 8488 3486 8452
3485 8442
TIME...MOT...LOC 2247Z 241DEG 48KT 3471 8436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 22, 2:28 PM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 22, 2:28 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EST THU DEC 22 2011
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
THIS AFTERNOON WILL BE THE BUSY PORTION OF THE SHORT TERM. CURRENT
SLIGHT RISK COVERS A GOOD PORTION OF THE CWA...WITH MLCAPE OF
200-400 J/KG CURRENTLY ACROSS THE AREA AND MUCAPE REACHING ABOVE
500 J/KG. 0-1KM SHEAR ANYWHERE FROM 30-40KT. LINE OF QLCS MARCHING
ACROSS ALABAMA THIS AFTERNOON WILL PUSH INTO WESTERN ZONES WITHIN
THE NEXT COUPLE OF HOURS. BIGGEST THREATS INCLUDE WIND DAMAGE AND
ISOLATED TORNADOES...AND ALONG THOSE LINES EXPECT A WATCH TO BE
ISSUED WITHIN THE NEXT HOUR OR SO OF AFD TIME. WILL UPDATE ZONES
AS NECESSARY THROUGH THE EVENING.
HAVE KEPT THUNDER IN ACROSS THE ENTIRE AREA THROUGH 03Z TO LINE UP
BEST WITH PROGRESSION OF INSTABILITY...AND THROUGH 06Z HAVE KEPT
THUNDER IN FOR APPROXIMATELY THE SOUTHEAST 2/3 OF THE AREA. HAVE
GONE ABOVE MOS FOR POPS...EXPECT THAT THERE WILL BE RAIN SO REALLY
NO NEED TO MESS AROUND WITH CHANCE OR LIKELY POPS FOR MOST OF THE
AREA. HAVE GONE ABOVE MOS GUIDANCE FOR LOW TEMPS TONIGHT AS MOS
HAS HAD A COOL BIAS THE LAST COUPLE OF DAYS.
ALL THIS IS ASSOCIATED WITH A SHORTWAVE MOVING NORTHEAST ALONG THE
NORTHWEST FLOW. CUTOFF LOW OVER THE DESERT SOUTHWEST WILL REMAIN
NEARLY STATIONARY OFF AND ON FOR THE NEXT FEW DAYS...KEEPING US
GENERALLY IN SOUTHWEST FLOW ALOFT. AFTER THIS INITIAL ROUND MOVES
THROUGH TONIGHT AND EARLY FRIDAY...EXPECT CLEARING AND SLIGHTLY
COOLER /BUT STILL ABOVE SEASONAL AVERAGES/ FOR FRIDAY HIGHS...AND
NOTICEABLY COOLER FRIDAY NIGHT /BUT AGAIN...STILL ABOVE SEASONAL
AVERAGES/. LAST OF THE POPS MOVE OUT OF THE CWA FRIDAY AFTERNOON
AND DRY THROUGH THE REST OF THE SHORT TERM...UNTIL THE NEXT WAVE
MOVES UP LATE CHRISTMAS EVE AND CHRISTMAS DAY.
TDP
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 357 AM EST THU DEC 22 2011/
AFTER A BRIEF BREAK ON SATURDAY...ANOTHER SHORT WAVE EJECTS FROM
THE SOUTHWEST TO BRING THE CWA MORE RAIN FOR SATURDAY NIGHT INTO
SUNDAY. GFS AND ECMWF IN PRETTY GOOD AGREEMENT THAT THIS WAVE
SHOULD PUSH PAST THE CWA BY MONDAY. LOOKS DRY FOR THE REMAINDER OF
THE PERIOD. HOWEVER THERE ARE SOME DIFFERENCES ON THE STRENGTH AND
LOCATION OF A GULF WAVE ON TUESDAY. FOR NOW HAVE KEPT RAIN SOUTH
OF THE CWA FOR TUESDAY.
41
&&
.CLIMATE...
RECORDS FOR 12-22
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 70 1918 28 1989 58 1956 11 1960
KATL 70 1889 25 1989 59 1879 11 1989
1960
KCSG 76 1990 31 1989 61 1990 16 1960
KMCN 80 1970 35 1935 60 1956 15 1976
RECORDS FOR 12-23
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1933 25 1989 61 1970 13 1989
1931
KATL 73 1990 22 1989 62 1879 8 1989
KCSG 77 1990 26 1989 63 1970 14 1989
1970
KMCN 82 1970 28 1989 62 1990 15 1989
&&
AVIATION...
18Z UPDATE...
MIXTURE OF IFR/MVFR CEILINGS AND VISIBILITIES CURRENTLY WILL BECOME
PREDOMINATELY MVFR THROUGH 06Z...OUTSIDE OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. BEST CHANCES FOR CONVECTION SPREAD FROM
WEST TO EAST ACROSS THE TAF SITES BETWEEN 20Z AND 03Z. A PERIOD OF
IFR CEILINGS IS LIKELY BEHIND THE MAIN BAND OF PRECIPITATION...BUT
THIS SHOULD BEGIN IMPROVING BACK INTO THE MVFR RANGE AS DRIER LOW
LEVEL AIRMASS FILTERS IN BEHIND THE SURFACE COLD FRONT. SHOULD START
TO SEE CLOUDS BEGINNING TO BECOME MORE SCATTERED IN NATURE AS WE
APPROACH 18Z FRIDAY AND LATER. WINDS SOUTH TO SOUTHEAST 6-10KT
CURRENTLY WILL BE GRADUALLY SHIFTING TOWARD THE SOUTHWEST THROUGH
06Z...THEN DECREASING INTO THE 4-8KT RANGE.
//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 53 67 42 62 / 100 10 5 5
ATLANTA 51 63 43 61 / 100 10 5 5
BLAIRSVILLE 47 57 37 56 / 100 10 5 10
CARTERSVILLE 48 59 37 57 / 100 10 5 5
COLUMBUS 54 64 43 64 / 100 10 10 5
GAINESVILLE 50 63 41 58 / 100 10 10 10
MACON 58 67 41 65 / 80 20 10 5
ROME 45 59 37 55 / 100 10 5 10
PEACHTREE CITY 50 63 36 62 / 100 10 5 5
VIDALIA 59 72 47 68 / 40 40 10 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Dec 22, 2:42 PM EST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EST THU DEC 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 242 PM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MID EVENING OVER NORTH GEORGIA...MAINLY WEST OF A BLAIRSVILLE TO ATLANTA TO COLUMBUS LINE. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER MIDDLE GEORGIA...MAINLY WEST OF AN WASHINGTON TO EASTMAN LINE. .SYNOPSIS... RICH MOISTURE AHEAD OF A STRONG STORM SYSTEM SHOULD PROVIDE SUFFICIENT INSTABILITY FOR ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THROUGH MIDNIGHT ACROSS NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM UNTIL 9 PM. .DISCUSSION... RICH LOW LEVEL MOISTURE AND UNUSUALLY STRONG VERTICAL WIND SHEAR IN THE LOW LEVELS SHOULD BE SUFFICIENT FOR A FEW LINEAR OR QUASI- LINEAR THUNDERSTORMS THIS AFTERNOON AND EVENING. THE INSTABILITY IS EXPECTED TO DECREASE TONIGHT AND SHOULD PRECLUDE THE DEVELOPMENT OF SEVERE THUNDERSTORMS AFTER MIDNIGHT. HOWEVER... SEVERE STORMS THAT DO DEVELOP THROUGH MID EVENING COULD PRODUCE A BRIEF TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS AREAS WEST OF BLAIRSVILLE TO ATLANTA TO COLUMBUS THIS AFTERNOON THROUGH ABOUT 9 PM THIS EVENING.
In the hours before
Special weather statement, Dec 22, 4:39 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EST THU DEC 22 2011
GAZ052-066-222245-
439 PM EST THU DEC 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 545 PM EST...
AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES WEST OF EPHESUS TO 30 MILES
SOUTHWEST OF WEST POINT...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP AND
HEARD COUNTIES THROUGH 545 PM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WARESVILLE...GLENN...TEXAS...FROLONA...
EPHESUS...STATE LINE PARK...GLENN...ROOSTERVILLE...STATE LINE PARK...
ABBOTTSFORD...PIEDMONT HEIGHTS...FRANKLIN...CENTRALHATCHEE...WEST
POINT AND PLANT WANSLEY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3342 8501 3328 8496 3328 8495 3323 8494
3322 8486 3287 8487 3287 8519 3343 8530
TIME...MOT...LOC 2139Z 239DEG 39KT 3337 8550 3311 8543
3269 8560Local storm report, Dec 22, 4:52 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST THU DEC 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST 3 E CAVE SPRING 34.11N 85.28W
12/22/2011 M55 MPH FLOYD GA EMERGENCY MNGR
EMA RELAYED A REPORT OF A MEASURED WIND GUST AT 55 MPH.
&&
AGIBBSSpecial weather statement, Dec 22, 4:56 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EST THU DEC 22 2011
GAZ031-222230-
456 PM EST THU DEC 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING COUNTY
UNTIL 530 PM EST...
AT 450 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 13 MILES NORTH OF YORKVILLE TO 11 MILES
SOUTHWEST OF UNION...MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PAULDING
COUNTY THROUGH 530 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE YORKVILLE...UNION...BURNT HICKORY RIDGE...DALLAS...NEW
GEORGIA...NEW HOPE...CROSS ROADS...BROWNSVILLE AND HIRAM.
&&
LAT...LON 3395 8498 3408 8493 3408 8474 3395 8474
3394 8472 3379 8473 3377 8489 3381 8504
3390 8503 3391 8505 3395 8505
TIME...MOT...LOC 2155Z 254DEG 42KT 3413 8500 3395 8502
3377 8508Local storm report, Dec 22, 5:07 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EST THU DEC 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ROME 34.26N 85.18W
12/22/2011 FLOYD GA EMERGENCY MNGR
MORE THAN 6 TREES DOWN ALL ACROSS THE COUNTY.
&&
AGIBBSLocal storm report, Dec 22, 5:15 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST THU DEC 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 4 W FELTON 33.89N 85.29W
12/22/2011 HARALSON GA COUNTY OFFICIAL
HARALSON 911 RELAYED A REPORT OF A TREE DOWN IN FAR
WESTERN HARALSON COUNTY.
&&
AGIBBSLocal storm report, Dec 22, 5:17 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST THU DEC 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG ESOM HILL 33.95N 85.39W
12/22/2011 POLK GA COUNTY OFFICIAL
POLK COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN FAR
WESTERN POLK COUNTY.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:11 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 47 more | 11 hr |
| Dec 22, 8:04 AM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 47 more | 116 min |
| Dec 22, 3:51 PM EST | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 39 min |
| Dec 22, 4:14 PM EST | Special Weather Statement | FFC | Carroll | 61 min |
| Dec 22, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Polk | 32 min |
| Dec 22, 4:34 PM EST | Special Weather Statement | FFC | Towns, Union | 26 min |
| Dec 22, 4:37 PM EST | Special Weather Statement | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 53 min |
| Dec 22, 4:39 PM EST | Special Weather Statement | FFC | Heard, Troup | 66 min |
| Dec 22, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 23 min |
| Dec 22, 4:56 PM EST | Special Weather Statement | FFC | Paulding | 34 min |
| Dec 22, 5:13 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 32 min |
| Dec 22, 5:15 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 45 min |
| Dec 22, 5:29 PM EST | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Dec 22, 5:32 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Troup | 43 min |
| Dec 22, 5:36 PM EST | Special Weather Statement | FFC | Cobb | 24 min |
| Dec 22, 5:40 PM EST | Special Weather Statement | FFC | Meriwether | 35 min |
| Dec 22, 5:44 PM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether | 46 min |
| Dec 22, 6:02 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 43 min |
| Dec 22, 6:08 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Hall | 37 min |
| Dec 22, 6:11 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Pike, Spalding | 49 min |
| Dec 22, 6:35 PM EST | Special Weather Statement | FFC | Marion, Schley, Taylor | 25 min |
| Dec 22, 6:35 PM EST | Severe Thunderstorm Warning | FFC | Hall | 27 min |
| Dec 22, 6:43 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 47 min |
| Dec 22, 6:58 PM EST | Special Weather Statement | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 1 more | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.